MAUDE Adverse Event Report: BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Model Number TN,FC500 MPL FLOW CYTOMETER 100-240V,50/60HZ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) determined that the tarpon amp board at the forward scatter (fs) position was defective.The failed board is a revision gd tarpon amp board.The fse replaced the board at the identified position to resolve the problem.Bec internal identifier- (b)(4).
 
Event or Problem Description
The customer reported unstable flow count rates (fcrs) on their fc 500 flow cytometer.Erroneous patient results were generated but were not reported out of the laboratory.The amp board failure caused the negative population to be placed in the wrong position on the histogram.There was no reported death, injury or change to patient treatment.

Brand Name
FC 500 FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key12419091
Report Number1061932-2021-00107
Device Sequence Number20005532
Product Code GKZ
UDI-Device Identifier15099590572822
UDI-Public(01)15099590572822(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K071681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,FC500 MPL FLOW CYTOMETER 100-240V,50/60HZ
Device Catalogue Number626554
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1